# SDR AALA202110257822

- Difficulty date: October 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A300*
- Aircraft serial: 1481
- Aircraft time: 67,807 hours, 25,636 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Part serial: M24147
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT EXT LOAD AFT LEFT AND EMERGENCY POWER SUPPLY UNIT COMMUNICATION FORWARD LEFT IS SHOWN. PERFORMED TROUBLE SHOOTING PROCEDURE PER TSM 33-51-00-810-808-A, AND REPLACED EMERGENCY POWER SUPPLY UNIT FIN 10WL (AALA202110241758), EMERGENCY POWER SUPPLY UNIT FIN 13WL (AALA202110257875) PER AMM 33-51-38-400-001-A, REPLACED LEFT ESCAPE-SLIDE PACK ASSEMBLY FIN 7502MM PER AMM 25-62-44-400-006-A.
